# SDR CALA2018101502115

- Difficulty date: October 8, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N3750
- Make and model: Boeing 737-9
- Aircraft serial: 43435
- Aircraft time: 1,111 hours, 408 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Mechanism
- Part number: 275A53511
- Condition: Out Of Rig
- Location: Nlg
- Part time: 1,111 hours, 408 cycles
- Component: Nlg, Boeing
- Component part number: BOEING
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING PROBLEM, RUDDER PEDAL STEERING ONLY WORKS IN 1 DIRECTION UNTIL TILLER INPUT IS USED. APPEARED NORM FOR FO FOUND NOSE WHEEL STEERING OPERATING NORMALLY WITH TILLER, DOES NGPPA AND NGPPB WITH HIGH TENSION OF 56 IAW AMM 32-51-00-820- 820-802 STEP G(6). NOT OPERATE WITH CAPTAIN’S OR FO RUDDER PEDALS. FOUND CABLES WITH TASK 32-51-00-820-804 COMPLETED IFIM TASK 32-51-00-810-802 UP TO STEP C1. CONTINUE CONTINUED IFIM TASK 32-51-00-810-802 STEP C(1). PERFORMED MM 32-51-00-820-804 THROUGH STEP G(5). PERFORMED IFIM TASK 32-51-00-810-802 STEPS C(2) THROUGH C(3). REF L/P 7995185 FOR R&R OF SUMMING MECHANISM. PERFORMED MM 32-51 -00-700-801 AFTER R&R OF SUMMING MECHANISM. OPS CK GOOD. NOSE WHEEL OPS CKS GOOD WITH RUDDER PEDAL INPUTS FROM BOTH CAPT & F/O'S SIDES.
